MathSciNet Relay Station
MathSciNet bibliographic data
MR896014 35Q10 (76D05)
Hoff, David Global existence for $1$D, compressible, isentropic Navier-Stokes equations with large initial data. Trans. Amer. Math. Soc. 303 (1987), no. 1, 169–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement